# SDR CA090206007

- Difficulty date: February 6, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 8,286 hours
- Engine: Pwa PT6A21
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Casting
- Part number: 508103704
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 72 MONTH INSPECTION IT WAS FOUND THAT THE LOWER CASTING WAS CRACKED AT THE LOWER TORQUE KNEE CONTACT POINT.
